# SDR WVER0622201491506

- Difficulty date: June 22, 2014
- Submitted: June 22, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 26,001 hours, 21,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69033124
- Condition: Damaged
- Location: Bs 661
- Part time: 26,001 hours, 21,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE LOCATED AT BS 661+62 BETWEEN STRINGERS 16-17R.
